# SDR 2002F00618

- Difficulty date: May 28, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- Aircraft time: 24,264 hours, 7,489 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Window Heat
- Part time: 24,264 hours, 7,489 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 535, LEFT SIDE WINDOW EICAS MESSAGE LIGHT ILLUMINATED AS WELL AS LEFT SIDE WINDOW HEAT INOP LIGHT.  UNABLE TO RESET IAW QRH PROCEDURE.  BOTH L2 & L3 WINDOW COLD AFTER APPROX 1 HOUR.  MAINTENANCE REMOVED AND REPLACED WINDOW HEAT CONTROLLER PER MM 30-41-01.  FOUND WIRES AT C/P D2290A SHORTED TOGETHER, RECHECKED WIRES PER STD PRACTICES.  OPS CHECKS NORMAL.
